Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Riemannian foliations of the rank one symmetric spaces


Author: Richard H. Escobales
Journal: Proc. Amer. Math. Soc. 95 (1985), 495-498
MSC: Primary 57R30; Secondary 53C12, 53C30
DOI: https://doi.org/10.1090/S0002-9939-1985-0806095-7
MathSciNet review: 806095
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper Riemannian folfiations of spheres by spheres and of projective spaces by projective spaces of the same kind are classified by using earlier results of the author and a theorem of Ucci.


References [Enhancements On Off] (What's this?)

  • [1] R. H. Escobales, Jr., Riemannian submersions with totally geodesic fibers, J. Differential Geom. 10 (1975), 253-276. MR 0370423 (51:6650)
  • [2] -, Riemannian submersions from complex projective space, J. Differential Geom. 13 (1978), 93-107. MR 520604 (80k:53106)
  • [3] -, Sufficient conditions for a bundle-like foliation to admit a Riemannian submersion onto its leaf space, Proc. Amer. Math. Soc. 84 (1982), 280-284. MR 637184 (83c:53052)
  • [4] A. Gray, A note on manifolds whose holonomy group is a subgroup of $ {\text{Sp(}}n){\text{Sp}}(1)$, Michigan Math. J. 16 (1969), 125-128. MR 0244913 (39:6226)
  • [5] R. Hermann, A sufficient condition that a map of Riemannian manifolds be a fiber bundle, Proc. Amer. Math. Soc. 11 (1960), 236-242. MR 0112151 (22:3006)
  • [6] Walter A. Poor, Differential geometric structures, McGraw-Hill, New York, 1981. MR 647949 (83k:53002)
  • [7] H. Blaine Lawson, Jr., The quantitative theory of foliations, CBMS Regional Conf. Ser. in Math., no. 27, Amer. Math. Soc., Providence, R. I., 1977. MR 0448368 (56:6675)
  • [8] B. Reinhart, Closed metric foliations, Michigan Math. J. 8 (1961), 7-9. MR 0120592 (22:11342)
  • [9] R. T. Smith, The spherical representation of groups transitive on $ {S^n}$, Indiana Univ. Math. J. 24 (1974), 307-325. MR 0364557 (51:811)
  • [10] -, Harmonic mappings of spheres, Amer. J. Math. 97 (1975), 364-385. MR 0391127 (52:11949)
  • [11] J. Ucci, On the nonexistence of Riemannian submersions from $ CP(7)$ and $ QP(3)$, Proc. Amer. Math. Soc. 88 (1983), 698-700. MR 702302 (84j:55007)
  • [12] H. Gluck, F. Warner and W. Ziller, Fibrations of spheres by parallel great spheres, Univ. of Pennsylvania Preprint.
  • [13] A. Ranjan, Riemannian submersions of Riemannian manifolds with connected totally geodesic fibres, Doctoral Thesis, Tata Inst. of Fundamental Research, Bombay, 1983.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R30, 53C12, 53C30

Retrieve articles in all journals with MSC: 57R30, 53C12, 53C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0806095-7
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society